Alert archive / Texas / Small Craft Advisories in 2012
Small Craft Advisory 59, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Dec 19, 2012, 9:14 AM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Dec 19, 2012, 9:14 AM CST (15:14 UTC)
- Expired
- Dec 19, 2012, 6:00 PM CST
- In force
- 9 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
134 WHUS74 KBRO 191514 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 914 AM CST WED DEC 19 2012 ...HAZARDOUS CONDITIONS NOW THROUGH THURSDAY FOR THE LOWER TEXAS COASTAL WATERS... .SOUTH SOUTHEAST TO SOUTH WINDS OF AROUND 20 KNOTS WILL CONTINUE ACROSS THE LOWER TEXAS COAST TODAY DUE TO A STRONG SYNOPTIC PRESSURE GRADIENT. WAVE HEIGHTS OFFSHORE WILL BUILD UP TO SEVEN FEET. A STRONG COLD FRONT WILL ARRIVE LATE TONIGHT...WITH GALE FORCE NORTH WINDS GUSTING TO 40 KNOTS. CONDITIONS WILL IMPROVE THURSDAY NIGHT INTO FRIDAY. GMZ150-155-170-175-200000- /O.CAN.KBRO.SI.Y.0059.000000T0000Z-121220T0000Z/ /O.NEW.KBRO.SC.Y.0059.121219T1514Z-121220T0000Z/ /O.CON.KBRO.GL.W.0007.121220T0900Z-121221T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 914 AM CST WED DEC 19 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 6 PM CST THURSDAY... ...SMALL CRAFT ADVISORY FOR WINDS IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. THE SMALL CRAFT ADVISORY FOR WINDS HAS BEEN CANCELLED. A GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 6 PM CST THURSDAY. * WINDS: SOUTH SOUTHEAST 20 KNOTS TODAY THROUGH EARLY THIS EVENING. GALE FORCE NORTHWEST TO NORTH WINDS GUSTING TO 45 KNOTS THURSDAY. * WAVES: FIVE TO SEVEN FEET TODAY THROUGH EARLY THIS EVENING... BUILDING TO AROUND 12 FEET THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-200000- /O.CON.KBRO.SI.Y.0059.000000T0000Z-121220T0000Z/ /O.CON.KBRO.GL.W.0007.121220T0900Z-121221T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 914 AM CST WED DEC 19 2012 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 6 PM CST THURSDAY... A GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 6 PM CST THURSDAY. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: SOUTH SOUTHEAST TO SOUTH WINDS TODAY AROUND 20 KNOTS. GALE FORCE NORTHWEST TO NORTH WINDS GUSTING TO 40 KNOTS THURSDAY. * BAY WATERS: ROUGH BAY WATERS TODAY...THEN VERY ROUGH THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
1 follow-up statement
129 WHUS74 KBRO 200028 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 628 PM CST WED DEC 19 2012 ...HAZARDOUS CONDITIONS NOW THROUGH THURSDAY FOR THE LOWER TEXAS COASTAL WATERS... .MODERATE TO OCCASIONALLY STRONG SOUTH WINDS WILL CONTINUE ACROSS THE LOWER TEXAS COAST THIS EVENING DUE TO A STRONG SYNOPTIC PRESSURE GRADIENT. WAVE HEIGHTS OVER THE GULF WATERS WILL REMAIN AROUND 7 FEET THIS EVENING. A STRONG COLD FRONT WILL ARRIVE LATE TONIGHT...WITH GALE FORCE NORTH WINDS GUSTING TO 40 KNOTS. CONDITIONS WILL IMPROVE THURSDAY NIGHT INTO FRIDAY. GMZ150-155-170-175-200600- /O.EXP.KBRO.SC.Y.0059.000000T0000Z-121220T0000Z/ /O.NEW.KBRO.SC.Y.0060.121220T0028Z-121220T0300Z/ /O.CON.KBRO.GL.W.0007.121220T0900Z-121221T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 628 PM CST WED DEC 19 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 6 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. A GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 6 PM CST THURSDAY. * WINDS: SOUTH AROUND 20 KNOTS THROUGH THIS EVENING. GALE FORCE NORTHWEST TO NORTH WINDS GUSTING TO 45 KNOTS THURSDAY. * WAVES: AROUND SEVEN FEET THROUGH THIS EVENING...BUILDING TO AROUND 12 FEET ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-200600- /O.EXP.KBRO.SI.Y.0059.000000T0000Z-121220T0000Z/ /O.CON.KBRO.GL.W.0007.121220T0900Z-121221T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 628 PM CST WED DEC 19 2012 ...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 6 PM CST THURSDAY... ...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED... THE SMALL CRAFT ADVISORY FOR WINDS IS NO LONGER IN EFFECT. A GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 6 PM CST THURSDAY. * WINDS: SOUTH WINDS 15 TO 20 KNOTS TONIGHT. WINDS WILL INCREASE AND BECOME NORTHWEST TO NORTH WITH NEAR GALE FORCE WINDS GUSTING TO 40 KNOTS ON THURSDAY. * BAY WATERS: CHOPPY BAY WATERS THIS EVENING..BECOMING ROUGH TO VERY ROUGH ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Dec 19, 5:25 AM CST, 3 hours 49 minutes earlier.
Area forecast discussion, Dec 19, 5:25 AM CST, 3 hours 49 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
525 AM CST WED DEC 19 2012
.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
&&
.AVIATION...WINDS CONTINUE GUSTING FROM THE SOUTH THIS
MORNING...WITH SFC WINDS OF 15G20KT AND LATEST BALLOON SOUNDING
PEAKING AT 41KTS AT 2000 FEET. EXPECT WINDS ALOFT TO MIX TO THE
SFC LATER THIS MORNING...REACHING 25G35KT AT THE SFC BY
MIDMORNING. WINDS WILL RELAX AFTER SUNSET BRIEFLY DOWN TO AROUND
10KTS. SOME HAZY CONDITIONS ARE EXPECTED AFTER MIDNIGHT...BUT
WINDS WILL KEEP FOG FROM GETTING DENSE BEFORE THE FRONT ARRIVES.
FRONTAL PASSAGE EXPECTED BETWEEN 7 AND 10Z...WITH STRONG NORTHERLY
SURGE. WINDS WILL REACH 20G30KTS...AND CLOUD BE HIGHER THAN THAT
DURING THE DAY THURSDAY.
&&
.PREV DISCUSSION... /ISSUED 359 AM CST WED DEC 19 2012/
SHORT TERM DOUBLE SHOT OF WINDY DAYS ON
TAP DUE TO THE EFFECTS OF THE NEXT COLD FRONT. MIDLEVEL TROUGH
RACING EASTWARD ACROSS THE ROCKIES WILL INDUCE LEE TROUGHING IN NE
NM...WHICH RACES EASTWARD INTO NORTHERN OKLAHOMA THIS EVENING. THE
COMBINATION OF THIS AND THE STUBBORN SFC HIGH OVER THE NE GULF WILL
GIVE SOUTH TEXAS DEEP SOUTHERLY FLOW NEAR THE SFC. SOUNDING FROM
LAST NIGHT SHOWS VERY LITTLE IN THE WAY OF A CAP ALOFT WHICH WILL
HELP BREEZY LLVL JET MIX DOWN TO THE SURFACE THIS MORNING. THIS
ADDED TO ALREADY BREEZY CONDITIONS NOW WILL EASILY PUSH WINDS UP
FURTHER THIS AFTERNOON. MODEL GUIDANCE INDICATING 25 KNOT WINDS FOR
AREAS EAST OF US 281 FOR AN EXTENDED PERIOD TODAY...SO HAVE OPTED
FOR A WINDS ADVISORY FOR THOSE AREAS THROUGH 5PM. SOME MIXING OF
DRIER AIR FROM ALOFT WILL ALSO HELP NUDGE TEMPERATURES UP A COUPLE
MORE DEGREES...REACHING THE MID TO UPPER 80S...WITH 90 DEGREES
POSSIBLE IN THE UPPER VALLEY. RECORDS FOR ALL THREE LOCATIONS ARE
EASILY OBTAINABLE AND ARE LIKELY TO FALL AGAIN TODAY. COLD FRONT
RACES THROUGH TEXAS THIS AFTERNOON AND ARRIVES IN THE NORTHERN
COUNTIES AROUND MIDNIGHT AND WILL LIKELY BE THROUGH KBRO WELL BEFORE
SUNRISE. WINDS WILL AGAIN SURGE WITH THE FRONT...REACHING 20 KNOTS
THROUGH AT LEAST NOON. MODIFIED SOUNDING HINTING AT SOME SIGNIFICANT
LLVL MIXING AS WELL...WHICH COULD PUSH WINDS EVEN HIGHER DURING
PASSAGE. GOOD CAA EXPECTED WITH THE FRONT...WHICH WILL KEEP
TEMPERATURES IDLING IN THE 60S THROUGH THE AFTERNOON THURSDAY. FRONT
ALSO BRINGING MUCH DRIER AIRMASS AS WELL...WITH FORECAST RH VALUES
IN THE TEENS THROUGH THE AFTERNOON. THIS COMBINED WITH COINCIDENTAL
BREEZY TO WINDY CONDITIONS WILL BRING THE THREAT FOR ELEVATED FIRE
WEATHER THREAT THURSDAY MORNING. A FIRE WEATHER WATCH HAS BEEN
POSTED FROM 6AM THROUGH 6PM THURSDAY. WILL NEED TO KEEP A CLOSE EYE
ON THE WINDS FOR POSSIBLE UPGRADES. WITH VERY LITTLE MOISTURE ALOFT
TO WORK WITH...THE FRONT WILL HAVE A HARD TIME SPARKING SHOWERS
DURING PASSAGE. ANY SHOWER ACTIVITY WILL BE LIMITED TO THE IMMEDIATE
COAST RIGHT ALONG THE FRONT.
LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...THE ROLLER COASTER
TROUGH RIDGE PROGRESSIVE PATTERN TO CONTINUE THROUGH CHRISTMAS
WITH SOME UNCERTAINTY ON ANOTHER COLD FRONT POSSIBLY CHRISTMAS
DAY. THE FIRST HALF OF THE LONG TERM WILL BE DOMINATED BY HIGH
PRESSURE AT THE SURFACE AND IN THE MID TO UPPER LAYER OF THE
ATMOSPHERE. DEEP COLD TROUGH OVER THE NORTHEAST AND ANOTHER TROUGH
WEST OF BRITISH COLOMBIA WILL MAINTAIN A BROAD RIDGE ACROSS MUCH
OF CENTRAL AND SOUTHERN US. DEEP SOUTH TEXAS CAN EXPECTED A COOL
FRIDAY BUT SUNNY SKIES WITH VERY DRY AIR ENTRENCHED OVER THE
REGION. WARMING TREND COMMENCES OVER THE WEEKEND AS THE SURFACE
RIDGE MOVES EAST AND THE MID LAYERS TRANSITION FROM A RIDGE TO THE
TROUGH OVER WESTERN TEXAS. SOUTH WINDS TO INCREASE BY MONDAY WITH
ANOTHER ROUND OF BREEZY AND VERY MILD TEMPERATURES AS THE NEXT
UPSTREAM TROUGH DEEPENS. CHRISTMAS DAY IS WHERE UNCERTAINTY COMES
INTO PLAY. THE OPERATIONAL GFS IS MUCH SHARPER AND SLOWER WITH A
TROUGH AND COLD FRONT WHILE THE ECMWF IS FASTER AND BROADER WITH
THE TROUGH. THE MAJORITY OF THE GFS ENSEMBLE MEMBERS RESEMBLE THE
OPERATIONAL ECMWF INDICATING A BROADER WEAKER SYSTEM. TOOK A
MIDDLE OF THE ROAD APPROACH BY DROPPING POPS BUT KEEPING A MID DAY
FRONTAL PASSAGE WITH SOME COOLER AIR WORKING ITS WAY ACROSS THE
REGION. FURTHER ADJUSTMENTS TO THE FORECAST IS ANTICIPATED AS WE
HEAD INTO THE HOLIDAY WEEKEND.
MARINE.../TODAY THROUGH THURSDAY/...BREEZY CONDITIONS FORECAST TODAY
AS WINDS WRAP INTO THE APPROACHING FRONT. SMALL CRAFT ADVISORIES IN
EFFECT FOR THE GULF WATERS HAVE BEEN EXPANDED TO INCLUDE THE LAGUNA
MADRE THROUGH THIS EVENING. SEAS ALREADY JUMPING UP TO 5 TO 6 FEET
WILL REMAIN AT THOSE LEVELS THROUGH THIS EVENING. THE FRONT BLASTS
THROUGH THE COASTAL ZONES AFTER ABOUT 3AM...SWITCHING WINDS TO THE
NORTH AND JUMPING TO 35 KNOTS WITH GUSTS OF 40 KNOTS PLUS. THIS WILL
BRING SIGNIFICANT CHURN TO THE WATERS...KICKING SEAS UP TO 10 TO 14
FEET THURSDAY AFTERNOON. THE GALE WATCH HAS BEEN UPGRADED TO A
WARNING...STARTING AT 6AM AND CONTINUING THROUGH AT LEAST 6PM
THURSDAY EVENING. A FEW SHOWERS AND THUNDERSTORMS ARE POSSIBLE ALONG
THE FRONT...BUT ARE NOT EXPECTED TO EXTEND INTO THE AFTERNOON
THURSDAY. THURSDAY NIGHT THROUGH SUNDAY...WINDS TO SLOWLY BEGIN TO
DIMINISH THURSDAY NIGHT INTO EARLY FRIDAY AS HIGH PRESSURE
GRADUALLY BUILDS ALONG THE TEXAS COAST. SEAS COULD FALL QUICKER ON
FRIDAY AS THE RIDGE COULD SETTLE OVER THE COAST FOR 12 TO 18
HOURS. ONSHORE FLOW RETURNS SATURDAY AND SUNDAY WITH STRONGER WINDS
SUNDAY NIGHT INTO MONDAY AS THE NEXT UPSTREAM TROUGH MOVES INTO
THE ROCKIES. OVERALL...NEXT WEEKEND LOOKS VERY NICE WITH WIND
CONDITIONS MONDAY AND A POSSIBLE COLD FRONT LATER IN THE AFTERNOON
CHRISTMAS DAY BUT MUCH UNCERTAINTY RESIDES WITH TIMING AND
STRENGTH.
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
AFTERNOON FOR TXZ248>257.
WIND ADVISORY FROM 9 AM THIS MORNING TO 5 PM CST THIS AFTERNOON
FOR TXZ250-251-253>257.
GM...SMALL CRAFT ADVISORY FOR WINDS UNTIL 6 PM CST THIS EVENING FOR
GMZ130-132-135-150-155-170-175.
GALE WARNING FROM 3 AM TO 6 PM CST THURSDAY FOR GMZ130-132-135-
150-155-170-175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE
64Hazardous weather outlook, Dec 19, 5:35 AM CST, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 535 AM CST WED DEC 19 2012 TXZ250-251-253>257-201200- BROOKS-KENEDY-HIDALGO-INLAND WILLACY-INLAND CAMERON- COASTAL WILLACY-COASTAL CAMERON- 535 AM CST WED DEC 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. A WIND ADVISORY IS IN EFFECT FOR THIS AFTERNOON FOR WINDS REACHING 30 TO 35 MPH WITH HIGHER GUSTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A FIRE WEATHER WATCH IS IN EFFECT FOR THURSDAY FOR STRONG WINDS BEHIND A COLD FRONT AND VERY LOW RELATIVE HUMIDITY VALUES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-201200- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 535 AM CST WED DEC 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH THIS EVENING FOR WINDS REACHING 20 KNOTS. A GALE WARNING BEGINS AT 3AM TONIGHT DUE TO THE PASSAGE OF A STRONG COLD FRONT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE GALE WARNING CONTINUES THROUGH THURSDAY EVENING FOR WINDS OF 35 KNOTS WITH GUSTS ABOVE 40 KNOTS DURING THE AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TXZ248-249-252-201200- ZAPATA-JIM HOGG-STARR- 535 AM CST WED DEC 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A FIRE WEATHER WATCH IS IN EFFECT FOR THURSDAY FOR STRONG WINDS BEHIND A COLD FRONT AND VERY LOW RELATIVE HUMIDITY VALUES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 19, 4:06 AM CST | Gale Warning | BRO | 38 hr | |
| Dec 19, 4:09 AM CST | Wind Advisory | BRO | Brooks, Cameron, Hidalgo, Kenedy, Willacy | 13 hr |
| Dec 19, 4:15 AM CST | Fire Weather Watch | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more | 8 hr |
| Dec 19, 12:27 PM CST | Red Flag Warning | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more | 30 hr |
Nearby
Small Craft Advisories in Texas, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.